# SDR DALA2015021101287

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,704 hours, 11,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING CRACKED WING STATION 966, S9.5L.   REPAIRED IAW ERA 530688-14.
